MathSciNet Relay Station
MathSciNet bibliographic data
MR2179157 (2006e:34059) 34B20 (34D05)
Bartušek, Miroslav; Graef, John R. The nonlinear limit-point/limit-circle problem for second order equations with $p$-Laplacian. Dynam. Systems Appl. 14 (2005), no. 3-4, 431–446.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement